# SDR AALA202305050409

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 64,575 hours, 29,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMEROUS EMERGENCY EXIT LIGHTS HAVE INOPERATIVE BULBS. REPLACED EMERGENCY EXIT LIGHT ASSEMBLIES PER AMM 33-50-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
